Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 247-256
http://dx.doi.org/10.1155/S0161171289000281

Coincidence and fixed points of nonlinear Hybrid contractions

1Department of Mathematics, Gurukul Kangrl Unlversity, Hardwar 249404, India
2Department of Mathematics, Pusan National University, Pusan 607, Korea
3Department of Mathematics, Gyeongsang National University, JinJu 620, Korea

Received 8 June 1987; Revised 2 November 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyam Lal Singh, Ki Sik Ha, and Yeol Je Cho, “Coincidence and fixed points of nonlinear Hybrid contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 247-256, 1989. https://doi.org/10.1155/S0161171289000281.